Scale-free property of the weights in a random graph model
Annales mathematicae et informaticae, Tome 48 (2018), pp. 15-22
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2018_48_a1,
author = {Istv\'an Fazekas and Attila Perecs\'enyi},
title = {Scale-free property of the weights in a random graph model},
journal = {Annales mathematicae et informaticae},
pages = {15--22},
year = {2018},
volume = {48},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2018_48_a1/}
}
István Fazekas; Attila Perecsényi. Scale-free property of the weights in a random graph model. Annales mathematicae et informaticae, Tome 48 (2018), pp. 15-22. http://geodesic.mathdoc.fr/item/AMI_2018_48_a1/